Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A short proof of an existence theorem in constructive measure theory

Author: Y. K. Chan
Journal: Proc. Amer. Math. Soc. 48 (1975), 435-437
MSC: Primary 28A30; Secondary 02E99
MathSciNet review: 0364590
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The most important example of an integration space in the constructive measure theory of Bishop and Cheng is the couple $(X,\mu )$, where $X$ is a locally compact metric space and $\mu$ is a nonnegative linear function on the space of continuous functions of compact support on $X$. Bishop and Cheng’s proof that $(X,\mu )$ is indeed an integration space is rather involved. In this paper a much simpler proof is given.

References [Enhancements On Off] (What's this?)

  • Errett Bishop and Henry Cheng, Constructive measure theory, American Mathematical Society, Providence, R.I., 1972. Memoirs of the American Mathematical Society, No. 116. MR 0499047

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A30, 02E99

Retrieve articles in all journals with MSC: 28A30, 02E99

Additional Information

Keywords: Constructive analysis, Daniell integrals
Article copyright: © Copyright 1975 American Mathematical Society